# SDR I5PA2022092175707

- Difficulty date: September 21, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 64,357 hours, 33,719 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 6258781
- Part serial: 084C2590
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP EICAS MSG INTERMITTENT DISPLAYED AND R PACK OFF EICAS MSG WOULD NOT DISPLAY WHEN THE PACK WAS NOT OPERATING. DURING THE RIGHT PACK TEMP CONTROLLER BITE, THE ALTITUDE SWITCH WAS FLAGGED AND REPLACED PER THE APPLICABLE AMM. NO FAULTS WERE NOTED DURING THE BITE CHECK AFTER REPLACEMENT.
